# SDR FDEA201512284098

- Difficulty date: December 28, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143N832854
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 680 - 730, R2 DOOR CUT OUT LOWER SILL INNER CHORD FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-02 REV 116.  EVALUATION CARRIED OUT, ORIGINAL THICKNESS 0.080", REMAINING THICKNESS 0.069", FOUND OUT OF 10% LIMITS IAW SRM 53-30-15 ALLOWABLE DAMAGE 1 REV 116.  LOWER SILL INNER CHORD REMOVED IAW SRM 51-40-02 REV 116.  NEW SILL INNER CHORD INSTALLED IAW DWG 143N8322 SHT 1 REV K & SHT 2 REV E.  REPAIR CLASSIFIED AS MAJOR.
